# SDR VNAA202107131112

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 37,281 hours, 36,098 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70745
- Part serial: 949
- Condition: Failed
- Location: Stab Trim Motor
- Part time: 13,458 hours, 12,192 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM RUNAWAY TOWARDS NOSE DOWN ON SHORT FINAL / PERFORMED DFDR DOWNLOAD IAW CRJ 700 AMM 31-33-01-970-802-A01. R&R OF THE HORIZONTAL STABLIZER MOTOR CONTROL UNIT IAW CRJ700 AMM 27-42-07-000/400-801-A01, & C/W SELF TEST OF THE SSCU IAW CRJ700 AMM 27-61-05-740-801-A01 OPS CHK GOOD.
